Adaptive Interpolation by Scaled Multiquadrics
Source: Advances in Computational Mathematics, Volume 16, Number 4, May 2002 , pp. 375-387(13)
We present an adaptive method to extract shape-preserving information from a univariate data sample. The behavior of the signal is obtained by interpolating at adaptively selected few data points by a linear combination of multiquadrics with variable scaling parameters. On the theoretical side, we give a sufficient condition for existence of the scaled multiquadric interpolant. On the practical side, we give various examples to show the applicability of the method.
Document Type: Regular paper
Affiliations: 1: Dipartimento di Matematica e Applicazioni, Università di Milano Bicocca, via Bicocca degli Arcimboldi 8, 20126 Milano, Italy E-mail: firstname.lastname@example.org 2: IAMI CNR, via Ampère 56, 20131 Milano, Italy E-mail: email@example.com 3: Universität Göttingen, Lotzerstr. 16-18, D-37083 Göttingen, Germany E-mail: firstname.lastname@example.org
Publication date: 2002-05-01